| Medical Device Problem Code |
Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a button/keypad (tactile changes/unresponsive) issue.It was reported that the ok buttons was under-responsive.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue has the ability to result in inadvertent or incorrect insulin delivery or the inability to use the pump.
Additional Manufacturer Narrative
Follow-up #1: device evaluation: the device has been returned and evaluated by product analysis on 08/21/2017 with the following findings: during investigation, the keypad was intact, and all keypad buttons were responsive to user input.The keypad cover was removed to find no contamination under the button contacts.No button contact defects were found.The pump cover was removed to find no evidence of internal moisture.The keypad latch was fully closed.No damage to the keypad flex was found.The under responsive keypad button complaint could not be duplicated.Unrelated to the original complaint, the battery compartment was cracked below the bumper pad.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.